# SDR A6WA201744961

- Difficulty date: April 24, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 39,190 hours, 38,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6013501223
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ON AFT SIDE OF BS 621 BULKHEAD AT STRINGER 14L IS CRACKED.  REPLACED THE INTERCOSTAL IAW SRM 51-42-06, AND 51-42-21.
